More Deaths, Injuries Revealed in Latest Pfizer Vaccine Trial Document Dump by Michael Nevradakis, Ph.D. for Children’s Health Defense
This month’s release of Pfizer COVID-19 vaccine documents by the U.S. Food and Drug Administration reveals three more reports of deaths among vaccine trial participants and more instances of Pfizer listing injuries as “not related” to the vaccine.
This month’s release of Pfizer-BioNTech COVID-19 vaccine documents by the U.S. Food and Drug Administration (FDA) reveals three more reports of deaths among vaccine trial participants and further instances of Pfizer downplaying serious adverse events sustained by participants and listing the injuries as “not related” to the vaccine.
Of the approximately 80,000 pages released this month, the most revelatory is a 3,611-page “confidential” document with no title — only the file name “fa_interim_narrative_sensitive.”
The document contains information about vaccine trial participants who died, who sustained adverse events during the trial or who contracted COVID-19 during the trial.
All participants listed in the document received the 30 μg dose of the BNT162b2 candidate vaccine, which the FDA in August 2021 granted Emergency Use Authorization.
Public Health and Medical Professionals for Transparency, a group of doctors and public health professionals, initially submitted the FOIA request.
Document details deaths of three trial participants
The “interim narrative” document contains reports of three clinical trial participants who died — and in all cases, the investigator ruled out the possibility the deaths were related to Pfizer’s vaccines.
One instance pertains to a 56-year-old white female in the U.S. (unique Subject ID C4591001 1007 10071101), who suffered cardiac arrest on Oct. 18, 2021, and died three days later. She was vaccinated on July 30, 2020, and Aug. 20, 2020.
The “narrative comments” accompanying the report on the woman’s death stated her death could not have been related to the vaccine, due to the amount of time that had elapsed following her second dose: